# SDR IPXA2020090859970

- Difficulty date: September 6, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 65,546 hours, 18,358 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Warning Message
- Location: Aileron Deflect
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, LANDED W/O INCIDENT, UPON SLAT RETRACTION RECEIVED A LEVEL 2 "AIL DEFLECT DISAG".  RAN QRH PROCEDURE, DID NOT CORRECT PROBLEM.  R & R LEFT INBOARD AILERON DEFLECTION ACTUATOR PER AMM 27-16-01. OPS TESTS GOOD PER AMM 27-16-00-700-801, ALL INDICATIONS NORMAL.  IPC 27-11-35-01, #530N.
